# SDR SWAA2022111660021

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SEAL SUPPORT OF DEFLECTOR PANEL IS CRACKED / [01] BRACKET WIL BE REPLACED IN THE ITEM TTG8Q00FFE2B;[02] VERIFIED STEP 1.
